# SDR SCNA20201007071

- Difficulty date: September 6, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT HAS CORROSION IN HOLES BS 312 TO BS 328 RBL 11.  REMOVED DAMAGED FLOOR SUPPORT BS 312-328 RBL 11 AND INSTALLED NEW FLOOR SUPPORT P/N 141A5410U14 PO 801506, IAW SRM 51-40-02 DWG 141A5400.  FINAL INSTALL TO BE ACCOMPLISHED ON CUSTOMER CARD 00344.
